# SDR ASAA1058648

- Difficulty date: December 18, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 10,457 hours, 3,342 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAB005576
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 10,465 hours, 3,346 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND NR 1 ENG IDG DELTA P INDICATORS (RED BUTTON) POPPED.  CHECKED HISTORY FOUND 3 NUISANCE FAULTS THIS IS THE 4TH NUISANCE FAULTS PER FIM 24 11 00 810 803 THE IDG NEED TO BE REPLACED.  REMOVED AND REPLACED ENG NR 1 IDG.  PER MM 24 11 11 000 & 24 11 11 400.
